MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS DRIVE DEVILBISS HEALTHCARE PRIME CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

XIAMEN WORLD GEAR SPORTS DRIVE DEVILBISS HEALTHCARE PRIME CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P703
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed by the end user's daughter who stated that the end user fell between the bed rails and bumpers onto the floor.It was unclear how the bed and accessories were assembled.The end user had bruising to their shoulder and a cut across their tear duct on the left eye.She went to the emergency room and had x-rays and a ct scan, and was prescribed an antibiotic cream for the cut across the tear duct.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE PRIME CARE BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS
27-29 xinglin
north 2 road
xiamen, fujian
CH 
MDR Report Key23831704
Report Number2438477-2025-00071
Device Sequence Number21090137
Product Code FNL
UDI-Device Identifier00822383979434
UDI-Public(01)00822383979434
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
Report Date (Section F) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP703
Device Catalogue NumberP703
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/09/2025
Event Location Home
Date Report to Manufacturer12/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/17/2025